Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization of spaces with vanishing generalized higher Whitehead products


Author: F. D. Williams
Journal: Bull. Amer. Math. Soc. 74 (1968), 497-499
DOI: https://doi.org/10.1090/S0002-9904-1968-11978-0
MathSciNet review: 0222894
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Arkowitz, The generalized Whitehead product, Pacific J. Math. 12(1962), 7-23. MR 155328
  • 2. R.J. Milgram, Iterated loop spaces, Ann. of Math. 84(1966), 386-403. MR 206951
  • 3. G. J. Porter, Higher order Whitehead products, Topology 3(1965), 123-135. MR 174054
  • 4. J.Stasheff, On homotopy Abelian H-spaces, Proc. Cambridge Philos Soc. 57 (1961), 734-745. MR 141123
  • 5. J.Stasheff, Homotopy associativity of H-spaces, Trans. Amer. Math. Soc. 108(1963), 275-312. MR 158400
  • 6. M. Sugawara, On the homotopy-commutativity of groups and loop spaces, Mem. Coll. Sci. Univ. Kyoto Ser. A 33(1960), 257-269. MR 120645
  • 7. F.D. Williams, Ph.D. thesis, University of Wisconsin, Madison, Wis., 1965.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11978-0

American Mathematical Society